# SDR HEEA077700

- Difficulty date: January 25, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Engine Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING THE NR 2 ENGINE WOULD NOT RESPOND WHEN COLLECTIVE PULLED. REPAIRED BROKEN WIRE AT BEEP MOTOR CONNECTOR.
